ResearcherID Thomson Reuters  

Bolotin, Sergey
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-3646-2016
Other Names: Bolotin, Sergey V.; Bolotin, S.V.
URL: http://www.researcherid.com/rid/Q-3646-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Calculus of variations in the large, existence of trajectories in a domain with boundary, and Whitney's inverted pendulum problem
 Author(s): Bolotin, S. V.; Kozlov, V. V.
 Source: Izvestiya Mathematics Volume: 79 Issue: 5 Pages: 894-901 Published: 2015
 Times Cited: 0
 DOI: 10.1070/IM2015v079n05ABEH002765
added
09-Nov-16
2.  Title: The anti-integrable limit
 Author(s): Bolotin, S. V.; Treschev, D. V.
 Source: Russian Mathematical Surveys Volume: 70 Issue: 6 Pages: 975-1030 Published: 2015
 Times Cited: 10
 DOI: 10.1070/RM2015v070n06ABEH004972
added
09-Nov-16
3.  Title: Антиинтегрируемый предел
 Title: The anti-integrable limit
 Author(s): Болотин, Сергей Владимирович; Трещёв, Дмитрий Валерьевич; Bolotin, Sergey Vladimirovich; et al.
 DOI: 10.4213/rm9692
added
09-Nov-16
4.  Title: Вариационное исчисление в целом, существование траекторий в области с границей и задача Уитни о перевернутом маятнике
 Title: Calculus of variations in the large, existence of trajectories in a domain with boundary, and Whitney's inverted pendulum problem
 Author(s): Болотин, Сергей Владимирович; Козлов, Валерий Васильевич; Bolotin, Sergey Vladimirovich; et al.
 DOI: 10.4213/im8413
added
09-Nov-16
5.  Title: Hybrid mountain pass homoclinic solutions of a class of semilinear elliptic PDEs
 Author(s): Bolotin, Sergey; Rabinowitz, Paul H.
 Source: Annales De L Institut Henri Poincare-Analyse Non Lineaire Volume: 31 Issue: 1 Pages: 103-128 Published: JAN-FEB 2014
 Times Cited: 4
 DOI: 10.1016/j.anihpc.2013.02.003
added
09-Nov-16
6.  Title: Motion of a mechanical system inside a rolling ball
 Author(s): Bolotin, S.V.; Popova, T.V.
 Source: Russian Journal of Nonlinear Dynamics Volume: 9 Issue: 1 Pages: 51-8 Published: 2013
added
09-Nov-16
7.  Title: On the motion of a mechanical system inside a rolling ball
 Author(s): Bolotin, S. V.; Popova, T. V.
 Source: Regular & Chaotic Dynamics Volume: 18 Issue: 1-2 Pages: 159-165 Published: JAN 2013
 Times Cited: 7
 DOI: 10.1134/S1560354713010115
added
09-Nov-16
8.  Title: Shilnikov lemma for a nondegenerate critical manifold of a Hamiltonian system
 Author(s): Bolotin, Sergey; Negrini, Piero
 Source: Regular & Chaotic Dynamics Volume: 18 Issue: 6 Pages: 774-800 Published: NOV 2013
 Times Cited: 3
 DOI: 10.1134/S1560354713060142
added
09-Nov-16
9.  Title: VARIATIONAL APPROACH TO SECOND SPECIES PERIODIC SOLUTIONS OF POINCARE OF THE 3 BODY PROBLEM
 Author(s): Bolotin, Sergey V.; Negrini, Piero
 Source: Discrete and Continuous Dynamical Systems Volume: 33 Issue: 3 Pages: 1009-1032 Published: MAR 2013
 Times Cited: 6
 DOI: 10.3934/dcds.2013.33.1009
added
09-Nov-16
10.  Title: The problem of optimal control of a Chaplygin ball by internal rotors
 Author(s): Bolotin, Sergey
 Source: Regular & Chaotic Dynamics Volume: 17 Issue: 6 Pages: 559-570 Published: NOV 2012
 Times Cited: 4
 DOI: 10.1134/S156035471206007X
added
09-Nov-16
publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: